# SDR FDEA202502280308

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 101,155 hours, 33,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N5023
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS 980 BL 0 HAS DAMAGE. REMOVED AND REPLACED SEAT TRACK BETWEEN STA 879 TO 1065 BL 0 IAW SRM 51-40-02 FROM   MATERIAL BAC 1520-2473 BATCH # 0002425804 IAW SRM 53-40-52-01 FIGURE 1 DETAIL II, MAJOR   REPAIR.
